# SDR AALA20171011003

- Difficulty date: October 8, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 2,243 hours, 898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE INSPECTION,  MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE AT SEATS 35C AND 36C. FOUND PIN C PUSHED BACK AT CONNECTOR 7260VC14,  RESEATED THE PIN IAW WDM 33-51-08.   ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
